Alert archive / Iowa / River Flood Warnings in 2012
River Flood Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Apr 14, 2012, 11:23 PM CDT for Page County, Iowa. It took effect at Apr 14, 2012, 11:42 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2012, 11:23 PM CDT (04:23 UTC)
- In effect from
- Apr 14, 2012, 11:42 PM CDT
- Expired
- Apr 15, 2012, 3:51 PM CDT
- In force
- 16 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- Moderate
County Page County, IA
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nodaway River at Clarinda (ICLI4). The gauge peaked at 23.02 ft at Apr 15, 2012, 7:00 AM CDT.
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06817000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
262 WGUS43 KOAX 150423 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1123 PM CDT SAT APR 14 2012 ...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN IOWA... NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/ && IAC145-151623- /O.NEW.KOAX.FL.W.0001.120415T0442Z-120416T2151Z/ /ICLI4.2.ER.120415T0442Z.120415T1200Z.120416T0351Z.NO/ 1123 PM CDT SAT APR 14 2012 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * FLOOD WARNING FOR THE NODAWAY RIVER NEAR CLARINDA. FLOODING IS ALSO POSSIBLE ON THE EAST NODAWAY RIVER IN EASTERN PAGE COUNTY. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 PM SATURDAY THE STAGE WAS 17.7 FEET. * FLOOD STAGE IS 19.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 22.5 FEET BY AROUND 7 AM SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW EVENING. $$ MILLER
3 follow-up statements
895 WGUS83 KOAX 151159 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 659 AM CDT SUN APR 15 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/ && IAC145-160258- /O.CON.KOAX.FL.W.0001.000000T0000Z-120416T2151Z/ /ICLI4.2.ER.120415T0407Z.120415T1100Z.120416T0351Z.NO/ 659 AM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE NODAWAY RIVER NEAR CLARINDA. * AT 6:15 AM SUNDAY THE STAGE WAS 22.9 FEET. * FLOOD STAGE IS 19.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 20.0 FEET...ADDITIONAL LOWLANDS, SOME FARMLANDS, AND COUNTY ROADS FLOOD. $$ IAC071-160258- /O.EXT.KOAX.FL.W.0002.120415T1923Z-120417T0234Z/ /HMBI4.1.ER.120415T1923Z.120416T0000Z.120416T0834Z.NO/ 659 AM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE NISHNABOTNA RIVER NEAR HAMBURG. * FROM TODAY UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:45 AM SUNDAY THE STAGE WAS 21.6 FEET. * FLOOD STAGE IS 23.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 22.0 FEET...MINOR RURAL OVERFLOWS BEGIN WITHIN THE CITY LIMITS. $$
835 WGUS83 KOAX 151756 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1256 PM CDT SUN APR 15 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY. NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/ && IAC071-160856- /O.CON.KOAX.FL.W.0002.120415T1923Z-120417T0234Z/ /HMBI4.1.ER.120415T1923Z.120416T0000Z.120416T0834Z.NO/ 1256 PM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE NISHNABOTNA RIVER NEAR HAMBURG. * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:45 PM SUNDAY THE STAGE WAS 22.9 FEET. * FLOOD STAGE IS 23.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 24.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 22.0 FEET...MINOR RURAL OVERFLOWS BEGIN WITHIN THE CITY LIMITS. $$ IAC145-160856- /O.CON.KOAX.FL.W.0001.000000T0000Z-120416T2151Z/ /ICLI4.2.ER.120415T0407Z.120415T1145Z.120416T0351Z.NO/ 1256 PM CDT SUN APR 15 2012 THE FLOOD WARNING CONTINUES FOR THE NODAWAY RIVER NEAR CLARINDA. * AT 12:15 PM SUNDAY THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 20.0 FEET...ADDITIONAL LOWLANDS, SOME FARMLANDS, AND COUNTY ROADS FLOOD. $$
249 WGUS83 KOAX 152051 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 351 PM CDT SUN APR 15 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER... NODAWAY RIVER NEAR CLARINDA AFFECTING PAGE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) INFORMATION ON THE LIKELY RANGE OF FLOWS ON THE MISSOURI RIVER ARE AVAILABLE AT: WWW.CRH.NOAA.GOV/MORIVER/ && IAC145-152121- /O.CAN.KOAX.FL.W.0001.000000T0000Z-120416T2151Z/ /ICLI4.2.ER.120415T0407Z.120415T1145Z.120415T1842Z.NO/ 351 PM CDT SUN APR 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE NODAWAY RIVER NEAR CLARINDA. * AT 3:15 PM SUNDAY THE STAGE WAS 18.2 FEET. * FLOOD STAGE IS 19.0 FEET. * FELL BELOW FLOOD STAGE AT 1:42 PM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.4 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Apr 14, 9:36 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 14, 9:36 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
936 PM CDT SAT APR 14 2012
.DISCUSSION...
TORNADO WATCH CONTINUES FOR SOUTHEAST NEBRASKA UNTIL 2 AM. NO
MAJOR CHANGES REGARDING THAT...ALTHOUGH BEST CONVECTION POTENTIAL
REMAINS ACROSS SOUTH CENTRAL NEBRASKA THROUGH NORTHEAST KANSAS.
SOMEWHAT UNCERTAIN IF THE VERY OVERTURNED ATMOSPHERE HAS HAD
ENOUGH CHANCE TO RECOVER INTO SOUTHEAST NEBRASKA. NEVERTHELESS...
THE POTENTIAL EXISTS DUE TO THE PROXIMITY OF THE WARM FRONT AND
INCREASING LOW LEVEL SHEAR.
SECONDARY CONCERN FOR SUNDAY WILL BE INCREASING SOUTH TO SOUTHWEST
WINDS AHEAD OF THE SURFACE LOW...WITHIN THE OVERALL DRY SLOT THAT
SHOULD BE MOVING INTO THE AREA. WITH DEEPENING SURFACE LOW
PRESSURE...THE GRADIENT BECOMES QUITE STRONG AND WINDS SHOULD
INCREASE TO 30 TO 40 MPH...WITH GUSTS UP TO 45 TO 55 MPH WINDS
POSSIBLE. 18Z MAV GUIDANCE MAY EVEN SUGGEST BORDERLINE HIGH WIND
WARNING CONDITIONS. OPTED TO ISSUE AN ADVISORY AT THIS TIME...
ESPECIALLY CONSIDERING THAT WE HAVE HAD SOME DAMAGE IN SOUTHEAST
NEBRASKA...THUS THE HIGH WINDS MAY COMPOUND THE CLEANUP. COULD
ALSO SEE ADVISORY LEVEL WINDS IN NORTHEAST NEBRASKA ON THE BACK
SIDE OF THE SURFACE LOW PRESSURE SYSTEM.
ONE MORE DEVELOPING CONCERN SEEMS TO BE THE POTENTIAL FOR MINI
SUPERCELLS ALONG THE NE/SD BORDER SUNDAY AFTERNOON. THIS WILL BE
ADDRESSED IN THE NEXT FORECAST.
DEWALD
&&
.PREV DISCUSSION... /ISSUED 255 PM CDT SAT APR 14 2012/
DISCUSSION...
SIGNIFICANT CONVECTIVE EVENT WILL CONTINUE THROUGH THE EVENING
ACROSS THE AREA WITH DRY SLOT WORKING IN AFTER MIDNIGHT AND
EXTENDING THROUGH SUNDAY MORNING. COLD FRONT MOVES THROUGH MOST OF
THE AREA SUNDAY AFTERNOON WITH SOME LINGERING SHOWERS MAINLY
OVER THE NORTHERN HALF OF THE FORECAST AREA SUNDAY AFTERNOON INTO
SUNDAY EVENING. GUSTY NORTHWEST WINDS ALSO LIKELY ON SUNDAY WITH
POTENTIAL FOR A WIND ADVISORY BUT WILL PASS TO LATER SHIFTS TO
HANDLE ANY ISSUANCE. NEXT UPPER WAVE COMING ACROSS THE CENTRAL
PLAINS LATE MONDAY INTO MONDAY NIGHT MAY TRIGGER SOME SHOWERS BUT
SPOTTY ENOUGH TO LIMIT MENTION AT THIS TIME.
LOAD AND GO TODAY WITH THE EXTENDED PERIOD WITH LITTLE CHANGE
TO PREVIOUS TRENDS.
AVIATION...
18Z TAFS FOR KOMA...KLNK AND KOFK.
PERIODS OF STRONG CONVECTION EXPECTED THROUGH 06Z WITH
DRY SLOT WORKING IN BETWEEN 06Z AND 12Z. STRONG SOUTH TO
SOUTHWEST FLOW SURFACE AND ALOFT WILL CONTINUE THROUGH THE PERIOD.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR NEZ015-018-
032>034-042>045-050>053-065>068-078-088>093.
IA...WIND ADVISORY FROM 11 AM TO 7 PM CDT SUNDAY FOR IAZ043-055-056-
069-079-080-090-091.
&&Hazardous weather outlook, Apr 14, 11:17 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1117 PM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151830- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1117 PM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY STRONG THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE OUTLOOK AREA OVERNIGHT. A TORNADO WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST NEBRASKA AS A WARM FRONT CONTINUES TO LIFT THROUGH THE REGION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE REMAINDER OF NORTHEAST NEBRASKA AND WESTERN IOWA. IF THUNDERSTORMS DEVELOP ALONG THE WARM FRONT...ALL MODES OF SEVERE WEATHER WITH TORNADOES...LARGE HAIL AND DAMAGING WINDS WOULD BE POSSIBLE IN THIS AREA. ACROSS NORTHEAST AND EAST CENTRAL NEBRASKA AND WESTERN IOWA...LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY HAZARDS. AHEAD OF A VERY STRONG AREA OF LOW PRESSURE ON SUNDAY...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. A WIND ADVISORY HAS BEEN ISSUED FOR MOST OF EASTERN NEBRASKA AND WESTERN IOWA FOR LATE SUNDAY MORNING THROUGH SUNDAY EVENING. IN ADDITION...THUNDERSTORMS MAY DEVELOP ALONG THE WARM FRONT NEAR THE NEBRASKA AND SOUTH DAKOTA BORDER REGION SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AS THE SURFACE LOW PRESSURE MOVES THROUGH THE REGION...STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS WILL BE POSSIBLE IN NORTHEAST NEBRASKA SUNDAY EVENING. A FEW THUNDERSTORMS MAY OCCUR ON MONDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE BE NEEDED IN SOUTHEAST NEBRASKA THROUGH EARLY SUNDAY MORNING.
In the hours before
Special weather statement, Apr 14, 9:25 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SAT APR 14 2012
NEZ042-150300-
PLATTE NE-
925 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PLATTE COUNTY UNTIL 1000 PM
CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR GENOA...OR 21 MILES WEST OF
COLUMBUS...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESTON...HUMPHREY...TARNOV AND CORNLEA.
THIS INCLUDES HIGHWAY 81 BETWEEN MILE MARKERS 126 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.
&&
LAT...LON 4174 9761 4174 9725 4165 9726 4145 9770
4150 9771 4153 9770 4153 9778 4159 9783
4161 9783
TIME...MOT...LOC 0220Z 234DEG 42KT 4154 9775
BOUSTEADLocal storm report, Apr 14, 9:27 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
927 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 4 NW RED OAK 41.05N 95.28W
04/14/2012 M78 MPH MONTGOMERY IA EMERGENCY MNGR
GUST MEASURED BY WEATHER STATION AT 4 FT HEIGHT. DAMAGE
TO TREES AND POWER POLES AND SOME STRUCTURAL DAMAGE.
&&
BMAYESLocal storm report, Apr 14, 10:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1021 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO THURMAN 40.82N 95.75W
04/14/2012 FREMONT IA EMERGENCY MNGR
75 PERCENT OF THE TOWN OF THURMAN WAS DESTROYED. THE TOWN
HAS BEEN EVACUATED WITH AN EMERGENCY SHELTER IN A NEARBY
TOWN. NO POWER IN THE TOWN. NO MAJOR INJURIES.
&&
VDEWALDLocal storm report, Apr 14, 10:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1046 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST 1 S HASTINGS 41.01N 95.50W
04/14/2012 M65 MPH MILLS IA TRAINED SPOTTER
MEASURED ON A HOME WEATHER STATION. TREE SNAPPED OFF JUST
ABOVE GRADE AND MANY LIMBS SNAPPED AND THROWN.
&&
JBSpecial weather statement, Apr 14, 10:51 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1051 PM CDT SAT APR 14 2012
NEZ011-012-017-018-150415-
CEDAR NE-PIERCE NE-WAYNE NE-KNOX NE-
1051 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...PIERCE...NORTHWESTERN
WAYNE AND EAST CENTRAL KNOX COUNTIES UNTIL 1115 PM CDT...
AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM 26 MILES SOUTH OF BLOOMFIELD TO PIERCE...OR ALONG A LINE
EXTENDING FROM 48 MILES SOUTH OF YANKTON TO 54 MILES EAST OF
ONEILL...AND MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PIERCE...HARTINGTON...BLOOMFIELD...RANDOLPH...OSMOND...WAUSA...
COLERIDGE...WYNOT...LAUREL...CROFTON...FORDYCE...BELDEN...ST.
HELENA...MAGNET...FOSTER...OBERT...MCLEAN AND SHOLES.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 20 BETWEEN MILE MARKERS 360 AND 398.
HIGHWAY 81 BETWEEN MILE MARKERS 171 AND 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
SUNDAY MORNING FOR NORTHEASTERN NEBRASKA AND SOUTHEASTERN SOUTH
DAKOTA.
LAT...LON 4285 9722 4282 9721 4280 9715 4277 9713
4276 9702 4232 9701 4215 9774 4285 9764
4286 9761 4285 9744 4287 9741 4286 9734
4287 9731
TIME...MOT...LOC 0346Z 239DEG 45KT 4263 9747 4221 9763
MAYESLocal storm report, Apr 14, 11:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1122 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL SEWARD 40.91N 97.10W
04/14/2012 E0.75 INCH SEWARD NE LAW ENFORCEMENT
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:02 PM CDT | Areal Flood Advisory | OAX | Mills, Pottawattamie | 58 min |
| Apr 14, 9:17 PM CDT | Wind Advisory | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 31 hr |
| Apr 15, 12:09 AM CDT | Special Weather Statement | OAX | Fremont, Page | 36 min |
| Apr 15, 12:41 AM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 34 min |
| Apr 15, 12:57 AM CDT | Tornado Warning | OAX | Pottawattamie | 15 min |
| Apr 15, 2:05 AM CDT | Special Weather Statement | OAX | Fremont, Page | 85 min |
| Apr 15, 6:12 AM CDT | River Flood Warning | OAX | Fremont | 16 hr |
Nearby
River Flood Warnings in Iowa, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.